# SDR AOQ2006F00000

- Difficulty date: February 5, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N298EF
- Make and model: Lear 60LEAR
- Aircraft serial: 103
- Engine: Pwa PW305
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: AIS411642
- Condition: Intermittent
- Location: Cockpit
- Part time: 5,771 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF THE LANDING GEAR WOULD NOT RETRACT, REQUIRING NUMEROUS GEAR HANDLE CYCLES TOO RETRACT THE LANDING GEAR.  MAINTENANCE INSPECTED AND OPERATED THE LANDING GEAR SYSTEM.  DURING INSPECTION FOUND THE GEAR SELECTOR SWITCH TO BE INTERMITTENT.   REMOVED AND REPLACED GEAR SELECTOR SWITCH WITH NEW ASSEMBLY.  CYCLED GEAR FOUND SATISFACTORY.  (K)
